# SDR UALA2013061704159

- Difficulty date: June 14, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 64,251 hours, 24,161 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE BELOW DOOR 2L, 1.250 LENGTH, .750 WIDTH, .031 DEPTH.   DAMAGE IS LOCATED BETWEEN FR 69-70 AND STR 32-33.  ACCOMPLISHED VISUAL INSPECTION,  NO CRACKS.  FOUND DAMAGE IS WITHIN ALLOWABLE LIMITS IAW SRM 53-41-11, DIAGRAM 103, PG 163.
